# SDR SWAA2019110738676

- Difficulty date: October 11, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM S344 CORROSION FOUND AT GIRT BAR FITTING LBL 59. / REMOVED AND REPLACED TIEDOWN AT CABIN FLOOR BEAM STA 344 LBL59 PER BB737-700 SRM 51-40-02-0G-0.
